Siberian Mathematical Journal

, Volume 21, Issue 2, pp 235–242 | Cite as

Projection methods for the solution of multidimensional discrete equations in convolutions

  • A. V. Kozak
  • I. B. Simonenko


Projection Method Discrete Equation 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    I. C. Gohberg and I. A. Fel'dman, Convolution Equations and Projection Methods for Their Solutions, Amer. Math. Soc. (1969).Google Scholar
  2. 2.
    A. V. Kozak, “The local principle in the theory of projection methods,” Dokl. Akad. Nauk SSSR,212, No. 6, 1287–1289 (1973).Google Scholar
  3. 3.
    I. B. Simonenko, “Polyhedral discrete convolutions,” Mat. Issled,3, No. 1(7), 108–122 (1978).Google Scholar
  4. 4.
    I. B. Simonenko, “A new general method for the investigation of linear operator equations of the type of singular integral equations. I,” Izv. Akad. Nauk SSSR, No. 29, 567–586 (1965).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • A. V. Kozak
  • I. B. Simonenko

There are no affiliations available

Personalised recommendations